MathSciNet Relay Station
MathSciNet bibliographic data
MR397907 60J70 (92A15)
Barbour, Andrew D. A note on the maximum size of a closed epidemic. J. Roy. Statist. Soc. Ser. B 37 (1975), no. 3, 459–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement